# SDR ASAA2018122437515

- Difficulty date: December 23, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 13,172 hours, 4,376 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Hf Comms
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF #2 SHOWS "FAIL" ON BOTH RADIO CONTROL HEADS. GROUNDED - YES. RESET #2 HF C/B AND CLEARED "FAIL" MESSAGE ON BOTH RADIO CONTROL HEADS. OPS CHECKS OK.
